Statistical Papers, ( ISI ), Volume (52), Year (2011-4) , Pages (413-418)

Title : ( Complete convergence of weighted sums under negative dependence )

Authors: H. Zarei , Hadi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

Abstract In this paper, we study the complete convergence of weighted sums. In fact, we extend the result of Amini and Bozorgnia (J Appl Math Stoch Anal 16(2):121– 126, 2003) on unweighted average to a weighted average under mild conditions.

Keywords

Keywords Negatively dependent · Complete convergence · Weighted sums Mathematics Subject Classification (2000)
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1011462,
author = {H. Zarei and Jabbari Nooghabi, Hadi},
title = {Complete convergence of weighted sums under negative dependence},
journal = {Statistical Papers},
year = {2011},
volume = {52},
month = {April},
issn = {0932-5026},
pages = {413--418},
numpages = {5},
keywords = {Keywords Negatively dependent · Complete convergence · Weighted sums Mathematics Subject Classification (2000) 60F15},
}

[Download]

%0 Journal Article
%T Complete convergence of weighted sums under negative dependence
%A H. Zarei
%A Jabbari Nooghabi, Hadi
%J Statistical Papers
%@ 0932-5026
%D 2011

[Download]